Sakarya Üniversitesi Fen Bilimleri Enstitüsü Dergisi (Apr 2021)

Modified Sumudu Transform and Its Properties

  • Uğur Duran

DOI
https://doi.org/10.16984/saufenbilder.825180
Journal volume & issue
Vol. 25, no. 2
pp. 389 – 396

Abstract

Read online

Saif et al. (J. Math. Comput. Sci. 21 (2020) 127-135) considered modified Laplace transform and developed some of their certain properties and relations. Motivated by this work, in this paper, we define modified Sumudu transform and investigate many properties and relations including modified Sumudu transforms of the power function, sine, cosine, hyperbolic sine, hyperbolic cosine, exponential function, and function derivatives. Moreover, we attain two shifting properties and a scale preserving theorem for the modified Sumudu transform. We give modified inverse Sumudu transform and investigate some relations and examples. Furthermore, we show that the modified Sumudu transform is the theoretical dual transform to the modified Laplace transform.

Keywords